`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 32,Number 5,     May 2012

1

Dynamic growth estimates of maximum vorticity for 3D incompressible Euler equations and the SQG model    Pages : 1449 - 1463

Thomas Y. Hou and Zuoqiang Shi

 Abstract       References       Full Text      Related Articles

2

Sharp upperbounds for the number of large amplitude limit cycles in polynomial Lienard systems    Pages : 1465 - 1479

Freddy Dumortier

 Abstract       References       Full Text      Related Articles

3

Front tracking approximations for slow erosion    Pages : 1481 - 1502

Debora Amadori and Wen Shen

 Abstract       References       Full Text      Related Articles

4

Dimensional reduction for supremal functionals    Pages : 1503 - 1535

Jean-François Babadjian,  Francesca Prinari and Elvira Zappale

 Abstract       References       Full Text      Related Articles

5

Stable manifolds with optimal regularity for difference equations    Pages : 1537 - 1555

Luis Barreira and Claudia Valls

 Abstract       References       Full Text      Related Articles

6

Periodic and subharmonic solutions for duffing equation with a singularity    Pages : 1557 - 1574

Zhibo Cheng and Jingli Ren

 Abstract       References       Full Text      Related Articles

7

Global linearization of periodic difference equations    Pages : 1575 - 1595

Anna Cima,  Armengol Gasull and Francesc Mañosas

 Abstract       References       Full Text      Related Articles

8

Central limit theorem for stationary products of toral automorphisms    Pages : 1597 - 1626

Jean-Pierre Conze,  Stéphane Le Borgne and Mikaël Roger

 Abstract       References       Full Text      Related Articles

9

The center--focus problem and small amplitude limit cycles in rigid systems    Pages : 1627 - 1637

Fabio Scalco Dias and Luis Fernando Mello

 Abstract       References       Full Text      Related Articles

10

Extending $T^p$ automorphisms over $\mathbb{R}^{p+2}$ and realizing DE attractors    Pages : 1639 - 1655

Fan Ding,  Yi Liu,  Shicheng Wang and Jiangang Yao

 Abstract       References       Full Text      Related Articles

11

Minimal skew products with hypertransitive or mixing properties    Pages : 1657 - 1674

Matúš Dirbák

 Abstract       References       Full Text      Related Articles

12

Measure valued solutions of sub-linear diffusion equations with a drift term    Pages : 1675 - 1707

Simona Fornaro,  Stefano Lisini,  Giuseppe Savaré and Giuseppe Toscani

 Abstract       References       Full Text      Related Articles

13

Expansive and fixed point free homeomorphisms of the plane    Pages : 1709 - 1721

Jorge Groisman

 Abstract       References       Full Text      Related Articles

14

On a nonlocal parabolic problem arising in electrostatic MEMS control    Pages : 1723 - 1746

Jong-Shenq Guo and Nikos I. Kavallaris

 Abstract       References       Full Text      Related Articles

15

Solitary waves in critical Abelian gauge theories    Pages : 1747 - 1761

Emmanuel Hebey

 Abstract       References       Full Text      Related Articles

16

Schubart-like orbits in the Newtonian collinear four-body problem: A variational proof    Pages : 1763 - 1774

Hsin-Yuan Huang

 Abstract       References       Full Text      Related Articles

17

Breather continuation from infinity in nonlinear oscillator chains    Pages : 1775 - 1799

Guillaume James and Dmitry Pelinovsky

 Abstract       References       Full Text      Related Articles

18

Multiple periodic solutions of state-dependent threshold delay equations    Pages : 1801 - 1833

Benjamin B. Kennedy

 Abstract       References       Full Text      Related Articles

19

Blow-up phenomena for the 3D compressible MHD equations    Pages : 1835 - 1855

Ming Lu,  Yi Du and Zheng-An Yao

 Abstract       References       Full Text      Related Articles

20

Prescribing the scalar curvature problem on higher-dimensional manifolds    Pages : 1857 - 1879

Randa Ben Mahmoud and Hichem Chtioui

 Abstract       References       Full Text      Related Articles

21

Periodic perturbation of quadratic systems with two infinite heteroclinic cycles    Pages : 1881 - 1899

Marcelo Messias

 Abstract       References       Full Text      Related Articles

22

Global existence and boundedness in a Keller-Segel-Stokes model with arbitrary porous medium diffusion    Pages : 1901 - 1914

Youshan Tao and Michael Winkler

 Abstract       References       Full Text      Related Articles